Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 40, NWS Grand Rapids, MI

November 19, 2011

NWS Grand Rapids, MI issued this gale warning at Nov 19, 2011, 3:42 AM EST. It took effect at Nov 19, 2011, 4:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2011, 3:42 AM EST (08:42 UTC)
In effect from
Nov 19, 2011, 4:00 PM EST
Expired
Nov 19, 2011, 10:09 PM EST
In force
6 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WHUS73 KGRR 190842
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
342 AM EST SAT NOV 19 2011

LMZ846>849-192100-
/O.CAN.KGRR.GL.W.0039.000000T0000Z-111119T1000Z/
/O.EXB.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/
/O.NEW.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
342 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM
EST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING ORIGINALLY ENDING AT 5 AM HAS BEEN
CANCELLED.

* WINDS...WILL GUST 25 TO 30 KNOTS TODAY INCREASING GALES TO 35 KNOTS.

* WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE LATER
  THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-845-192100-
/O.EXT.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/
/O.NEW.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
342 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM
EST THIS EVENING. 

* WINDS...WILL GUST 25 TO 30 KNOTS TODAY INCREASING GALES TO 35 KNOTS.

* WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE LATER
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


&&

$$


HTTP://WWW.WEATHER.GOV/GRR
3 follow-up statements
559 
WHUS73 KGRR 191704
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1204 PM EST SAT NOV 19 2011

LMZ844>849-200115-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/
/O.CON.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1204 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM EST THIS EVENING...

* WINDS...SOUTH WINDS TO 30 KNOTS THIS AFTERNOON WILL INCREASE TO
  35 KNOTS GALES THIS EVENING. GALE CONDITIONS ARE EXPECTED FROM
  LATE AFTERNOON THROUGH THE EVENING HOURS. WINDS WILL SHIFT TO THE
  NORTHWEST OVERNIGHT AND DROP BELOW GALE INTO THE 20 TO 30 KNOT
  RANGE.

* WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE 
  LATER THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/GRR

DUKE
294 
WHUS73 KGRR 192046
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 PM EST SAT NOV 19 2011

LMZ844>849-200500-
/O.CAN.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/
/O.EXT.KGRR.GL.W.0040.111119T2100Z-111120T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
346 PM EST SAT NOV 19 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...SOUTHWEST GALES TO 35 KNOTS ARE EXPECTED THIS EVENING
  BEFORE DIMINISHING SLIGHTLY OVERNIGHT TO NORTHWEST WINDS TO 30
  KNOTS.

* WAVES...WAVES AS HIGH AS 6 TO 9 FEET CAN BE EXPECTED IN THE
  NEARSHORE WATERS THIS EVENING AND INTO TONIGHT...ESPECIALLY
  SOUTH OF WHITEHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
196 
WHUS73 KGRR 200309
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1009 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY...

.WIND GUSTS WILL PREDOMINANTLY BE UNDER 35 KNOTS FOR THE OVERNIGHT
HOURS. CHECKING THE LATEST CONDITIONS REVEALS PEAK GUSTS AT THE
MARINE REPORTING STATIONS ARE GENERALLY IN THE 25 TO 30 KNOT
RANGE. BREEZY CONDITIONS AND ROUGH WATERS WILL CONTINUE TO POSE A
THREAT TO SMALL CRAFT THROUGH SUNDAY AFTERNOON.

LMZ844>849-201200-
/O.CAN.KGRR.GL.W.0040.000000T0000Z-111120T1000Z/
/O.NEW.KGRR.SC.Y.0088.111120T0309Z-111120T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1009 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...GUSTS TO 30 KNOTS ARE EXPECTED OVERNIGHT BUT GALE
  CONDITIONS ARE NO LONGER ANTICIPATED.

* WAVES...WAVES AS HIGH AS 5 TO 8 FEET CAN BE EXPECTED IN THE
  NEARSHORE WATERS TONIGHT THROUGH SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 18, 11:58 PM EST, 3 hours 44 minutes earlier.

Area forecast discussion, Nov 18, 11:58 PM EST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 PM EST FRI NOV 18 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(427 PM EST FRI NOV 18 2011)
A COLD FRONT WILL APPROACH SOUTHWEST LOWER MICHIGAN FROM THE WEST ON
SATURDAY...MOVING THROUGH THE STATE SATURDAY NIGHT. IT WILL REMAIN
DRY TONIGHT THROUGH SATURDAY MORNING...WITH SHOWERS INCREASING IN
COVERAGE SATURDAY AFTERNOON AND EVENING. THE BEST CHANCES FOR RAIN
WILL COME SATURDAY NIGHT. DRY WEATHER IS FORECAST FOR SUNDAY AND
MONDAY. HIGH TEMPERATURES WILL BE WARMER THAN NORMAL AROUND 50
DEGREES ON SATURDAY...COOLING TO NEAR NORMAL ON MONDAY IN THE LOWER
40S.

&&

.SHORT TERM...(1018 PM EST FRI NOV 18 2011)
WILL CANCEL THE WIND ADVISORY FOR THE REMAINING COUNTIES. GUSTS ARE
STILL FAIRLY DECENT AT BIG SABLE POINT AND MUSKEGON GLERL WITH SOME
READINGS AROUND 35 KTS OR GREATER. BUT I SUSPECT GUSTS WILL BE JUST
BELOW CRITERIA FOR THE NEXT COUPLE HOURS. GUSTS INLAND ARE
CONSIDERABLY LESS. WILL THEREFORE GET RID OF THE HEADLINES AS THE
THREAT IS ENDING. PREVIOUS DISCUSSION FOLLOWS...

SHOWERS WITH THE NEXT SYSTEM SHOULD HOLD OFF FOR MUCH OF THE DAY ON
SATURDAY...SPREADING INTO THE CWA IN THE AFTERNOON. MOISTURE WITH
THE SYSTEM IS NOT IMPRESSIVE...AND IS CONFINED TO BELOW 10000FT OVER
A LARGE PORTION OF THE FORECAST AREA. THEREFORE...WE ARE NOT
EXPECTING SIGNIFICANT RAIN...WITH MANY AREAS SEEING LESS THAN A
TENTH OR SO. THE HIGHEST TOTALS WILL LIKELY COME ACROSS CENTRAL
LOWER MICHIGAN WHERE AS MUCH AS TWO TENTHS OF AN INCH ARE POSSIBLE.
CENTRAL LOWER MICHIGAN WILL BE CLOSER TO THE MID LEVEL FORCING WITH
THE NORTHERN STREAM SHORTWAVE.

DRY AIR ADVECTS IN RAPIDLY IN THE WAKE OF THE COLD FRONTAL PASSAGE
FOR SUNDAY. HAVE DRY WX FORECAST SUNDAY AND SUNDAY NIGHT.

&&

.LONG TERM...(427 PM EST FRI NOV 18 2011)
(MONDAY THROUGH FRIDAY)
MAIN FOCUS OF THE LONG TERM CONTINUES TO BE THE SYSTEM THAT WILL BE
MOVING BY TO OUR SOUTH DURING THE TUE/TUE NIGHT TIME FRAME AND
WHETHER WE WILL SEE PCPN FROM IT.

HIGH PRESSURE IN THE WAKE OF THE SAT NIGHT SYSTEM SHOULD STILL BE IN
CONTROL OF THE WX FOR MON. A DRY AIR MASS WITH NE FLOW WILL BE IN
PLACE. ALL MODELS ARE NOW SHOWING THE TWO BRANCHES OF THE JET
REMAINING SEPARATE...AND MOISTURE REMAINING SOUTH OF THE AREA FOR
MON...KEEPING THE AREA DRY.

SOME UNCERTAINTY STILL EXISTS REGARDING THE TUE/TUE NIGHT SYSTEM...
AND WHETHER WE WILL SEE PCPN DURING THAT PERIOD. THE UNCERTAINTY
REVOLVES AROUND THE INTERACTION OF THE NRN AND SRN STREAMS. THE
FURTHER SOUTH SOLUTIONS KEEP THE STREAMS SEPARATE...AND THE LOW
PASSES FAR ENOUGH SOUTH TO KEEP PCPN OUT OF THE AREA. THE MORE NRN
SOLUTION /MAINLY THE EURO AND ITS ENSEMBLES/ HAVE SOME DEGREE OF
UPPER PHASING WHICH ALLOWS THE SFC LOW TO BE A BIT STRONGER AND
FURTHER NORTH. IT IS TOUGH TO DECIDE WHETHER WHICH WAY IS THE WAY TO
GO. WE HAVE MAINTAINED A CHC OF RAIN TUE AND RAIN/SNOW TUE NIGHT FOR
THE SOUTH.

MODELS CONTINUE TO BE IN GOOD AGREEMENT REGARDING THE FIRST FEW DAYS
OF THE UPCOMING HOLIDAY TRAVEL PERIOD. A FAIRLY DECENT UPPER RIDGE
WILL TAKE SHAPE ACROSS THE CENTRAL PORTION OF THE COUNTRY MID-WEEK
AND SLOWLY MOVE ACROSS THE AREA THROUGH FRI. THIS WOULD PROVIDE DRY
WEATHER AND SEASONABLE TEMPS FOR THE BUSY TRAVEL DAY THE DAY BEFORE
THANKSGIVING. TEMPS WOULD CONTINUE TO MODERATE THROUGH THE HOLIDAY
AND INTO NEXT FRI AS SSW WINDS PICK UP. DRY WEATHER WOULD ALSO
CONTINUE THROUGH FRI. CONFIDENCE IN THIS SCENARIO IS RATHER DECENT
FOR BEING 5 TO 7 DAYS OUT.

&&

.AVIATION...(1158 PM EST FRI NOV 18 2011)
VFR CONDITIONS OVERNIGHT. LOWER CLOUDS WILL BE ON THE INCREASE
SATURDAY MORNING WITH MVFR CEILINGS POSSIBLE BY LATE AFTERNOON ALONG
WITH SCATTERED SHOWERS AS LOW PRESSURE CENTER DRAWS CLOSER. RAIN
WILL BECOME MORE STEADY BY LATE SATURDAY EVENING WITH CEILINGS
CONTINUING TO LOWER AND IFR IS POSSIBLE LATER SATURDAY NIGHT. STRONG
SOUTH WINDS WILL TURN WEST SATURDAY EVENING...STILL GUSTING OVER 20
KNOTS.

&&

.MARINE...(900 PM EST FRI NOV 18 2011)
HAVE KEPT THE GALE WARNING GOING FOR HOLLAND NORTHWARD. SCY IN
EFFECT SOUTH OF THERE UNTIL 12Z. WILL LIKELY DOWNGRADE THE GALE WITH
THE OVERNIGHT PACKAGE TO A SCY AS WELL.

A CORE OF WINDS...POSSIBLY TO GALE FORCE WILL MOVE THROUGH THE
NEARSHORE WATERS ONCE AGAIN FROM LATE AFTERNOON THROUGH THE EVENING
HOURS OF SATURDAY AHEAD OF AN APPROACHING COLD FRONT. WILL LET THE
CURRENT GALE WARNING END BEFORE WE ADDRESS THE NEXT ONE.

WEBCAMS TODAY HAVE SHOWN PLENTY OF WHITEWATER WITH WAVES IN THE
10-15 FOOT RANGE. PIER STRUCTURES WILL REMAIN A HAZARDOUS PLACE
THROUGH THE EVENING.

&&

.HYDROLOGY...(427 PM EST FRI NOV 18 2011)
NO HYDRO ISSUES ARE EXPECTED OVER THE COURSE OF THE NEXT 5 DAYS.
RIVER LEVELS ACCORDING TO THE USGS PERCENT OF NORMAL PAGE ARE IN THE
NORMAL RANGE...OR WELL WITHIN BANK. NORMAL RIVER LEVELS COMBINED
WITH PRECIPITATION FORECAST TO BE LESS THAN A QUARTER INCH OVER THE
NEXT 5 DAYS LEADS TO LITTLE IN THE WAY OF HYDRO CONCERNS. THE MOST
SIGNIFICANT PRECIPITATION...POSSIBLY A TENTH OR TWO...WITH THE
SAT/SAT NIGHT SYSTEM WILL BE ACROSS CENTRAL LOWER MICHIGAN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY FOR THE LAKESHORE COUNTIES THROUGH 1100PM.
LM...GALE WARNING THROUGH TONIGHT ALL NEARSHORE ZONES.

&&

SYNOPSIS:     DUKE
SHORT TERM:   HOVING
LONG TERM:    NJJ
AVIATION:     OSTUNO
MARINE:       HOVING
HYDROLOGY:    DUKE
Hazardous weather outlook, Nov 18, 10:30 PM EST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 PM EST FRI NOV 18 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-191045-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1030 PM EST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WIND GUSTS WILL BE DIMINISHING BUT STILL COULD REACH 35 TO 40 MPH
RIGHT ALONG THE COASTLINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-191045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1030 PM EST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS OR NEAR GALE FORCE WINDS WILL BE ENDING LATE
TONIGHT ACROSS ALL AREAS AS WINDS DIMINISH TO 30 KTS OR LESS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 8:37 PM ESTSmall Craft AdvisoryGRR19 hr

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.